# SDR GTIA040776

- Difficulty date: August 31, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA31
- Part serial: BR5469
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON FORWARD LOWER ISOLATOR, ALIGNMENT MARKS ARE OUT OF LIMITS.  REMOVED AND REPLACED LOWER FORWARD ISOLATOR. (M)
